# SDR SIMA20170101001

- Difficulty date: January 1, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 32,046 hours, 26,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12819
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT EXTERNAL OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT SYSTEM CHARGER NR 4 AND BATTERY NR 4  IAW W/C 33-700-19. OPS CHECKED GOOD.
